# SDR 95ZZZX3619

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6022C
- Make and model: Gulstm 114B
- Aircraft serial: 14603
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WAS REMOVED BECAUSE UNABLE TO READ S/N WHILE INSTALLED ON ENGINE.  ONCE VALVE REMOVED, NUT WAS CHECKED FOR LOOSENESS AND FOUND VERY LOOSE.  THIS VALVE, ACCORDING TO LYCOMING SB 518C, IS NOT EVER SUPPOSED TO BE APPLICABLE.  LYCOMING WAS NOTIFIED OF THIS FINDING.
